Vol. 14, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On the Ekedahl–Oort stratification of Shimura curves

Benjamin Howard

Vol. 14 (2020), No. 4, 961–990
Abstract

We study the Hodge–Tate period domain associated to a quaternionic Shimura curve at a prime of bad reduction, and give an explicit description of its Ekedahl–Oort stratification.

Keywords
Shimura varieties, Ekedahl–Oort stratification
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 14G35
Milestones
Received: 28 February 2019
Revised: 3 January 2020
Accepted: 6 February 2020
Published: 21 June 2020
Authors
Benjamin Howard
Department of Mathematics
Boston College
Chestnut Hill, MA
United States